# SDR SWAA2024040962899

- Difficulty date: March 13, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 59,172 hours, 35,615 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 490-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT SHIELD AT BS 490 - 500A CORRODED AT SEVERAL AERAS.  REPLACED SHIELD AND FASTENERS LOCATED AT BS 490 TO BS 500A FORWARD COMPARTMENT IAW SRM 51-40-02-0G-0 AND DWG 143A0080 SHEET: 23 REV: - AND SRM 51-10-02-0G-0 PARAGRAPH 9.
